Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diabetic, having headache. Taking Glycid m. Suggest? - Online Doctor Chats

Date : 04-Aug-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:I m suffering from diabetes
User:i m having headache
Doctor:Can I know more about your headache?
User:it occurs daily at around 3 pm
User:i m taking glycid m for last three years
Doctor:Ok. Your headache may be because of many reasons raginging from tension headache, migraine etc to some refractory errors
Doctor:Is there anything that precipitates your headache?
Doctor:Did you try any treatment?
Doctor:Any other problems apart from diabetes?
Doctor:Any vomiting or dizziness?
Doctor:You can take paracetamol to get some relief but a physical examination is needed to properly assess the cause. Also I recommend you to undergo an eye check up
Doctor:You can take paracetamol provided you do not have kidney or liver problems
Doctor:Did you follow what I said? Please get back to me in case of doubts.
Doctor:Are you there?
Doctor:Is there any thing else I can help you with?
Doctor:Thanks for consulting.Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor